MIA cover

Mathematical Inequalities & Applications

Volume: 23

Year: 2020


Issue: 2 (April, 2020)
Article number / DOI Authors / Title Pages Abstract Article
23-32 Roberta Musina, Alexander I. Nazarov: A weighted estimate for generalized harmonic extensions 419–424 View View
23-33 Graham J. O. Jameson: Monotonicity of weighted averages of convex functions 425–432 View View
23-34 Ting Tang: A nonexistence result for discrete systems related to the reversed Hardy-Littlewood-Sobolev inequality 433–438 View View
23-35 Mirosław Adamek: Characterization of inner product spaces and quadratic functions by some classes of functions 439–445 View View
23-36 Shoshana Abramovich, Lars-Erik Persson: Some new Hermite-Hadamard and Fejer type inequalities without convexity/concavity 447–458 View View
23-37 Richard Fournier: An interpolation formula in relation to a polynomial inequality of Schur 459–466 View View
23-38 Trung Hoa Dinh, Raluca Dumitru, Jose A. Franco, Cong Trinh Le: On some trace inequalities 467–476 View View
23-39 Yongtao Li, Lihua Feng, Zheng Huang, Weijun Liu: Inequalities regarding partial trace and partial determinant 477–485 View View
23-40 Zdzisław Otachel: Inequalities for angles between subspaces with applications to Cauchy-Schwarz inequality in inner product spaces 487–495 View View
23-41 Xuemei Gao, Mingzhe Gao: A new improved form of the Hilbert inequality and its applications 497–507 View View
23-42 Lozko Milev, Nikola Naidenov: Sharp estimates for the zeros of the derivative of oscillating polynomials with Laguerre weight 509–519 View View
23-43 Veli Shakhmurov: Fractional differential operators in vector-valued spaces and applications 521–538 View View
23-44 Sheng Dong, Qian Li: Extension of an Oppenheim type determinantal inequality for the block Hadamard product 539–545 View View
23-45 Nicky K. Tumalun, Denny I. Hakim, Hendra Gunawan: Inclusion between generalized Stummel classes and other function spaces 547–562 View View
23-46 Jian Shi, Dan Zhao: Extensions of Hiai type log-majorization inequalities 563–568 View View
23-47 Vladyslav Babenko, Yuliya Babenko, Oleg Kovalenko: On multivariate Ostrowski type inequalities and their applications 569–583 View View
23-48 He-Jun Sun, Chengyue Han, Lingzhong Zeng: Lower bounds for the first eigenvalues of the p-Laplacian and the weighted p-Laplacian 585–596 View View
23-49 Sungeun Jung, Mee-Jung Lee, Eungil Ko: On the iterated mean transforms of operators 597–610 View View
23-50 Farman Mamedov, Nazira Mammadzade, Lars-Erik Persson: A new fractional order Poincare's inequality with weights 611–624 View View
23-51 Chian Yeong Chuah, Fritz Gesztesy, Lance L. Littlejohn, Tao Mei, Isaac Michael, Michael M. H. Pang: On weighted Hardy-type inequalities 625–646 View View
23-52 László Losonczi: Remarks to a theorem of Sinclair and Vaaler 647–652 View View
23-53 Lijuan Liu: The polar Orlicz-Brunn-Minkowski inequalities 653–662 View View
23-54 Iosif Pinelis: Exact upper bound on the sum of squared nearest-neighbor distances between points in a rectangle 663–670 View View
23-55 Roman Drnovšek: Operator norm and numerical radius analogues of Cohen's inequality 671–675 View View
23-56 Adamaria Perrotta: On a generalized Egnell inequality 677–687 View View
23-57 Ahmad Al-Natoor, Wasim Audeh, Fuad Kittaneh: Norm inequalities of Davidson-Power type 689–697 View View
23-58 Mengjie Zhang: On extremals for the Trudinger-Moser inequality with vanishing weight in the N-dimensional unit ball 699–711 View View
23-59 Tatyana Sorokina, Shangyou Zhang: An inequality involving a triangle and an interior point and its application 713–717 View View
23-60 Peng Gao: A note on sums of powers 719–723 View View
23-61 G. Araújo, G. A. Muñoz-Fernández, D. L. Rodríguez-Vidanes, J. B. Seoane-Sepúlveda: Sharp Bernstein inequalities using convex analysis techniques 725–750 View View
23-62 Iosif Pinelis: Identities and inequalities for the cosine and sine functions 751–757 View View
23-63 F. E. Levis: Polynomial inequalities on measurable sets in Lorentz spaces and their applications 759–764 View View
23-64 Bogdan Gavrea: On a convexity problem with applications to Mastroianni type operators 765–773 View View